STUDY OF SOLUTION OF MIXED PROBLEM FOR ONE CLASS OF SEMI-LINEAR FOURTH ORDER EQUATIONS

Abstract

This work is dedicated to the study of almost everywhere solution of one-dimensional mixed problem for one class of semi-linear fourth order equations. Conception of almost everywhere solution for mixed problem under consideration is introduced. In the conventional method, i.e. multiplication of the equation on the right function and subsequent relevant term by term integration (including some integration by parts), a theorem on a priori estimation of the solution almost everywhere under consideration of the mixed problem.

Authors and Affiliations

Arzu Aliyeva

Keywords

Related Articles

CAUSES AND CONSEQUENCES OF THE HOLODOMOR OF 1932-1933 AS A MANIFESTATION OF THE NATIONAL POLICY OF THE COMMUNIST REGIME OF THE USSR

Ethnonational, political, economic and ethnopsychological consequences of the Holodomor of the Ukrainian nation in 1932-1933 are researched.

MANAGEMENT AS CONSTITUENT OF PROVIDING OF COMPETITIVENESS OF ENTERPRISE EXPENSES

Theoretical questions and features of mechanism of management expenses are investigational, enterprise directed on the increase of competitiveness.

EFFECT OF ULTRASOUND ON THE PROCESS OF CRYSTALLIZATION OF LEMONIC ACID

The results of laboratory experiments on detecting the effect of sound irradiation of a certain frequency on the process of crystallization of citric acid are given.

MODERN NORMATIVE MODEL OF STATE FINANCIAL CONTROL IN GLOBAL EXPERIENCE CONTEXT

The paper has researched the theoretical basis, public-administrative relations, relevant types and standards of leading models of state financial control in global experience context. The features of a modern normative...

ANALYSIS OF FINANCIAL ARCHITECTURE OF UKRAINIAN ENTERPRISES

Research of theoretical and practical aspects of the financial architecture of Ukrainian enterprises.

Download PDF file
  • EP ID EP310856
  • DOI -
  • Views 82
  • Downloads 0

How To Cite

Arzu Aliyeva (2017). STUDY OF SOLUTION OF MIXED PROBLEM FOR ONE CLASS OF SEMI-LINEAR FOURTH ORDER EQUATIONS. Международный научный журнал "Интернаука", 1(6), 84-86. https://europub.co.uk/articles/-A-310856